# SDR 2007UALA00855

- Difficulty date: March 21, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 27,582 hours, 10,855 cycles
- Engine: Iae V2527A5
- Engine time: 38,317 hours, 14,107 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

NR 2 ENG HAD A OVERTEMP.  EGT WAS 738C ON ECAM.  N1 6-7%, N2 41-42%.  ENG APPEARED TO HAVE A HUNG START AND WAS OVER 635C FOR APPROX 6-8 SECONDS BEFORE SHUTTING DOWN.  [06-14-07]  REPLACED NR 2 ENGINE DUE TO POSSIBLE DAMAGE TO TURBINES AND DOWNSTREAM ITEMS.
